RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shirokov, Igor' Victorovich

Total publications: 29 (29)
in MathSciNet: 22 (22)
in zbMATH: 16 (16)
in Web of Science: 22 (22)
in Scopus: 9 (9)
Cited articles: 22
Citations in Math-Net.Ru: 121
Citations in Web of Science: 101
Citations in Scopus: 22

Number of views:
This page:2146
Abstract pages:8000
Full texts:2505
References:922
Shirokov, Igor' Victorovich
Professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.04.02 (Theoretical physics)
Phone: +7 (3812) 67 31 67
E-mail:
Keywords: group and algebra Lie, homogeneous space, symmetry, geometric quantization.
UDC: 517.9, 512.816.7, 512.816.1, 517.938, 512.81, 512.546.4, 512.664.3, 681.3

Subject:

Lie group

   
Main publications:
  1. A. S. Popov, I. V. Shirokov, “Star product on the Lie coalgebra and its application for calculation of quantum integrals of motion”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 1(30) (2013), 379–386  mathnet  crossref  rsci  elib
  2. A. I. Breev, I. V. Shirokov, A. A. Magazev, “Vacuum polarization of a scalar field on Lie groups and homogeneous spaces”, Theoret. and Math. Phys., 167:1 (2011), 468–483  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib  scopus
  3. I. V. Shirokov, “Symmetric cipher on the base of non-commutative algebra of polynomials”, Prikl. Diskr. Mat., 2010, no. supplement № 3, 35–36  mathnet  elib
  4. I. V. Shirokov, A. V. Prolubnikov, “Algorithms for the graph isomorphism problem based on graph deregularisation”, Prikl. Diskr. Mat., 2009, no. supplement № 1, 101–102  mathnet  elib
  5. S. P. Baranovskii, I. V. Shirokov, “Deformations of vector fields and canonical coordinates on coadjoint orbits”, Siberian Math. J., 50:4 (2009), 580–586  mathnet  crossref  mathscinet  isi  elib  elib  scopus
  6. M. M. Goncharovskiy, I. V. Shirokov, “An integrable class of differential equations with nonlocal nonlinearity on Lie groups”, Theoret. and Math. Phys., 161:3 (2009), 1604–1615  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  7. O. L. Kurnyavko, I. V. Shirokov, “Construction of invariant scalar particle wave equations on Riemannian manifolds with external gauge fields”, Theoret. and Math. Phys., 156:2 (2008), 1169–1179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  8. A. A. Magazev, I. V. Shirokov, Yu. A. Yurevich, “Integrable magnetic geodesic flows on Lie groups”, Theoret. and Math. Phys., 156:2 (2008), 1127–1141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  9. I. V. Shirokov, “Differential invariants of the transformation group of a homogeneous space”, Siberian Math. J., 48:6 (2007), 1127–1140  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
  10. A. A. Magazev, I. V. Shirokov, “Hamiltonian systems in variations and the integration of the Jacobi equation on homogeneous spaces”, Russian Math. (Iz. VUZ), 50:8 (2006), 38–49  mathnet  mathscinet  elib
  11. A. A. Magazev, I. V. Shirokov, “Integration of Geodesic Flows on Homogeneous Spaces: The Case of a Wild Lie Group”, Theoret. and Math. Phys., 136:3 (2003), 1212–1224  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  12. S. P. Baranovskii, I. V. Shirokov, “Prolongations of Vector Fields on Lie Groups and Homogeneous Spaces”, Theoret. and Math. Phys., 135:1 (2003), 510–519  mathnet  crossref  crossref  mathscinet  zmath  isi
  13. S. P. Baranovskii, V. V. Mikheyev, I. V. Shirokov, “Quantum Hamiltonian Systems on K-Orbits: Semiclassical Spectrum of the Asymmetric Top”, Theoret. and Math. Phys., 129:1 (2001), 1311–1319  mathnet  crossref  crossref  mathscinet  zmath  isi
  14. I. V. Shirokov, “Identities and Invariant Operators on Homogeneous Spaces”, Theoret. and Math. Phys., 126:3 (2001), 326–338  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  15. I. V. Shirokov, “Darboux coordinates on $K$-orbits and the spectra of Casimir operators on Lie groups”, Theoret. and Math. Phys., 123:3 (2000), 754–767  mathnet  crossref  crossref  mathscinet  zmath  isi
  16. I. V. Shirokov, “Investigation of the stability of solutions of differential equations that admit a transitive symmetry group”, Russian Math. (Iz. VUZ), 43:3 (1999), 56–62  mathnet  mathscinet  zmath
  17. A. A. Drokin, A. V. Shapovalov, I. V. Shirokov, “Local symmetry algebra of Shrödinger equation for Hydrogen atom”, Theoret. and Math. Phys., 106:2 (1996), 227–236  mathnet  crossref  crossref  mathscinet  zmath  isi
  18. A. V. Shapovalov, I. V. Shirokov, “Noncommutative integration method for linear partial differential equations. Functional algebras and dimensional reduction”, Theoret. and Math. Phys., 106:1 (1996), 1–10  mathnet  crossref  crossref  mathscinet  zmath  isi
  19. A. V. Shapovalov, I. V. Shirokov, “Noncommutative integration of linear differential equations”, Theoret. and Math. Phys., 104:2 (1995), 921–934  mathnet  crossref  mathscinet  zmath  isi
  20. A. V. Shapovalov, I. V. Shirokov, “Symmetry algebras of linear differential equations”, Theoret. and Math. Phys., 92:1 (1992), 697–703  mathnet  crossref  mathscinet  zmath  isi
  21. V. G. Bagrov, A. V. Shapovalov, I. V. Shirokov, “Generation of new exactly solvable potentials of a nonstationary Schrödinger equation”, Theoret. and Math. Phys., 87:3 (1991), 635–640  mathnet  crossref  mathscinet  zmath  isi
  22. V. G. Bagrov, B. F. Samsonov, A. V. Shapovalov, I. V. Shirokov, “Identities on solutions of the wave equation in the enveloping algebra of the conformal group”, Theoret. and Math. Phys., 83:1 (1990), 347–353  mathnet  crossref  mathscinet  zmath  isi

http://www.mathnet.ru/eng/person18569
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/271607
http://orcid.org/0000-0002-0530-1166
http://www.researcherid.com/rid/F-9417-2014

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2016
1. O. L. Kurnyavko, I. V. Shirokov, “Construction of invariants of the coadjoint representation of Lie groups using linear algebra methods”, Theoret. and Math. Phys., 188:1 (2016), 965–979  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  scopus

   2015
2. M. M. Goncharovskiy, I. V. Shirokov, “Differential invariants and operators of invariant differentiation of the projectable action of Lie groups”, Theoret. and Math. Phys., 183:2 (2015), 619–636  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
3. Alexey A. Magazev, Vitaly V. Mikheyev, Igor V. Shirokov, “Computation of Composition Functions and Invariant Vector Fields in Terms of Structure Constants of Associated Lie Algebras”, SIGMA, 11 (2015), 66–17  mathnet (cited: 3)  crossref  isi (cited: 3)  scopus (cited: 3)

   2013
4. A. S. Popov, I. V. Shirokov, “Star product on the Lie coalgebra and its application for calculation of quantum integrals of motion”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 1(30) (2013), 379–386  mathnet  crossref  rsci  elib
5. Breev, A.I., Goncharovskii, M.M., Shirokov, I.V., “Klein-Gordon equation with a special type of nonlocal nonlinearity in commutative homogeneous spaces with invariant metric”, Russian Physics Journal, 56:7 (2013), 10.1007/s11182-013-0092-7 , 8 pp.  crossref  mathscinet  isi (cited: 1)  elib

   2011
6. A. I. Breev, I. V. Shirokov, A. A. Magazev, “Vacuum polarization of a scalar field on Lie groups and homogeneous spaces”, Theoret. and Math. Phys., 167:1 (2011), 468–483  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
7. Goncharovskii, M.M., Shirokov, I.V., “Classification of degenerate solutions of linear differential equations”, Russian Physics Journal, 2011, no. 5, 10.1007/s11182-011-9649-5 , 8 pp.  crossref  elib

   2010
8. I. V. Shirokov, “Symmetric cipher on the base of non-commutative algebra of polynomials”, Prikl. Diskr. Mat., 2010, no. supplement № 3, 35–36  mathnet  elib

   2009
9. I. V. Shirokov, A. V. Prolubnikov, “Algorithms for the graph isomorphism problem based on graph deregularisation”, Prikl. Diskr. Mat., 2009, no. supplement № 1, 101–102  mathnet  elib
10. S. P. Baranovskii, I. V. Shirokov, “Deformations of vector fields and canonical coordinates on coadjoint orbits”, Siberian Math. J., 50:4 (2009), 580–586  mathnet  crossref  mathscinet  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
11. M. M. Goncharovskiy, I. V. Shirokov, “An integrable class of differential equations with nonlocal nonlinearity on Lie groups”, Theoret. and Math. Phys., 161:3 (2009), 1604–1615  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  scopus (cited: 3)

   2008
12. O. L. Kurnyavko, I. V. Shirokov, “Construction of invariant scalar particle wave equations on Riemannian manifolds with external gauge fields”, Theoret. and Math. Phys., 156:2 (2008), 1169–1179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 3)
13. A. A. Magazev, I. V. Shirokov, Yu. A. Yurevich, “Integrable magnetic geodesic flows on Lie groups”, Theoret. and Math. Phys., 156:2 (2008), 1127–1141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 3)

   2007
14. I. V. Shirokov, “Differential invariants of the transformation group of a homogeneous space”, Siberian Math. J., 48:6 (2007), 1127–1140  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2006
15. A. A. Magazev, I. V. Shirokov, “Hamiltonian systems in variations and the integration of the Jacobi equation on homogeneous spaces”, Russian Math. (Iz. VUZ), 50:8 (2006), 38–49  mathnet  mathscinet  elib

   2003
16. A. A. Magazev, I. V. Shirokov, “Integration of Geodesic Flows on Homogeneous Spaces: The Case of a Wild Lie Group”, Theoret. and Math. Phys., 136:3 (2003), 1212–1224  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)
17. S. P. Baranovskii, I. V. Shirokov, “Prolongations of Vector Fields on Lie Groups and Homogeneous Spaces”, Theoret. and Math. Phys., 135:1 (2003), 510–519  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)

   2001
18. S. P. Baranovskii, V. V. Mikheyev, I. V. Shirokov, “Quantum Hamiltonian Systems on K-Orbits: Semiclassical Spectrum of the Asymmetric Top”, Theoret. and Math. Phys., 129:1 (2001), 1311–1319  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)
19. I. V. Shirokov, “Identities and Invariant Operators on Homogeneous Spaces”, Theoret. and Math. Phys., 126:3 (2001), 326–338  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 21)

   2000
20. I. V. Shirokov, “Darboux coordinates on $K$-orbits and the spectra of Casimir operators on Lie groups”, Theoret. and Math. Phys., 123:3 (2000), 754–767  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 12)

   1999
21. I. V. Shirokov, “Investigation of the stability of solutions of differential equations that admit a transitive symmetry group”, Russian Math. (Iz. VUZ), 43:3 (1999), 56–62  mathnet  mathscinet  zmath

   1996
22. A. A. Drokin, A. V. Shapovalov, I. V. Shirokov, “Local symmetry algebra of Shrödinger equation for Hydrogen atom”, Theoret. and Math. Phys., 106:2 (1996), 227–236  mathnet  crossref  crossref  mathscinet  zmath  isi
23. A. V. Shapovalov, I. V. Shirokov, “Noncommutative integration method for linear partial differential equations. Functional algebras and dimensional reduction”, Theoret. and Math. Phys., 106:1 (1996), 1–10  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)

   1995
24. A. V. Shapovalov, I. V. Shirokov, “Noncommutative integration of linear differential equations”, Theoret. and Math. Phys., 104:2 (1995), 921–934  mathnet  crossref  mathscinet  zmath  isi (cited: 16)

   1994
25. Shirokov I.V., ALGEBRAIChESKIE PROBLEMY TEORII SIMMETRII I METODY INTEGRIROVANIYa POLEVYKh URAVNENII, Spetsialnost: 01.04.02 - Teoreticheskaya fizika, Izd-vo OmGTU, Tomsk, 1994  elib
26. Yugay, K.N., Blinov, N.V., Shirokov, I.V., “Asymptotic states in long Josephson junctions in an external magnetic field”, Physical Review B, 49:17 (1994), 12036-12039  crossref  isi (cited: 9)

   1992
27. A. V. Shapovalov, I. V. Shirokov, “Symmetry algebras of linear differential equations”, Theoret. and Math. Phys., 92:1 (1992), 697–703  mathnet  crossref  mathscinet  zmath  isi (cited: 10)

   1991
28. V. G. Bagrov, A. V. Shapovalov, I. V. Shirokov, “Generation of new exactly solvable potentials of a nonstationary Schrödinger equation”, Theoret. and Math. Phys., 87:3 (1991), 635–640  mathnet  crossref  mathscinet  zmath  isi (cited: 4)

   1990
29. V. G. Bagrov, B. F. Samsonov, A. V. Shapovalov, I. V. Shirokov, “Identities on solutions of the wave equation in the enveloping algebra of the conformal group”, Theoret. and Math. Phys., 83:1 (1990), 347–353  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019